# SDR QXEA200601931

- Difficulty date: July 27, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 7,348 hours, 7,010 cycles
- Engine: Pwc PW150A
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG - ON FLIGHT 2367, RETURNED TO GATE, NR 2 FUEL TEMP EXCEEDING LIMITS PRIOR TO TAKEOFF.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE FUEL TEMP PROBE AND FUEL HEATER ASSY.  OPERATIONAL CHECK GOOD.  AICRAFT RETURNED TO SERVICE.
